# SDR SWAA2015062240992

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,508 hours, 44,318 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 2,864 hours, 1,947 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG INSTRUMENTS FLUCTUATE WITH COMPRESSOR STALL & VIBRATION AT IDLE ON DESCENT.  R & R NR 1 ENG IAW MT.
